Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 75, NWS Fort Worth, TX

April 24, 2007Cooke County, Grayson County, Texas

NWS Fort Worth, TX issued this flash flood warning at Apr 24, 2007, 5:13 PM CDT for Cooke County, Grayson County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 24, 2007, 5:13 PM CDT (22:13 UTC)
Expired
Apr 24, 2007, 9:15 PM CDT
In force
4 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

Counties Cooke County, TX, Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 123 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 9:15 PM CDTFLASH FLOODTioga, TXBARRICADES NEEDED ON HWY 56 SOUTH OF SHERMAN, FM 121 IN TIOGA HAS WATER OVER ROAD, WATER OVER ROADS EAST OF VAN ALSTYNE AND FLOODING IN GUNTER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.2 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
819 J/kg
Mixed-layer CIN
-306 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 242215
FFWFWD
TXC097-181-250215-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
513 PM CDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN COOKE COUNTY IN NORTH CENTRAL TEXAS...
  GRAYSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 915 PM CDT

* AT 513 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  VERY HEAVY RAIN FROM A LARGE CLUSTER OF THUNDERSTORMS AFFECTING 
  GRAYSON AND SOUTHEAST COOKE COUNTIES. THE HEAVY RAIN AREA WAS 
  MOVING TO THE NORTHEAST AT 20 MPH. AN ADDITIONAL 1 TO 3 INCHES OF 
  RAIN WILL BE POSSIBLE ACROSS THE WARNED AREA THIS EVENING. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GUNTER...VAN ALSTYNE...DORCHESTER...HOWE...TOM BEAN...SHERMAN...
  WHITEWRIGHT...KNOLLWOOD...POTTSBORO...BELLS AND DENISON

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER 
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 3343 9723 3344 9692 3339 9680 3341 9640
      3373 9634 3383 9674

$$
2 follow-up statements
000 
WGUS74 KFWD 250001
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
700 PM CDT TUE APR 24 2007

TXC097-181-250215-
GRAYSON TX-COOKE TX-
700 PM CDT TUE APR 24 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHEASTERN COOKE AND GRAYSON COUNTIES...

AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED 
HEAVY RAINFALL OVER THE WARNED AREA. DOPPLER RADAR ESTIMATES CLOSE 
TO 2 INCHES HAVE FALLEN IN GRAYSON AND SOUTHEAST COOKE COUNTY. 
ADDITIONAL STORMS CONTINUE TO AFFECT THESE COUNTIES AND AN 
ADDITIONAL INCH OF RAINFALL IS POSSIBLE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITESBORO...
SHERMAN...POTTSBORO...KNOLLWOOD...DENISON...COLLINSVILLE AND BELLS

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO 
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER 
TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO 
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3343 9723 3344 9692 3339 9680 3341 9640
      3373 9634 3383 9674

$$

82/JLD
000 
WGUS74 KFWD 250111
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
807 PM CDT TUE APR 24 2007

TXC097-250117-
COOKE TX-
807 PM CDT TUE APR 24 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR COOKE COUNTY...

THUNDERSTORMS THAT PREVIOUSLY AFFECTED SOUTHEAST COOKE COUNTY HAVE 
EXITED THE COUNTY AND MOST OF THE RAIN WILL REMAIN TO THE SOUTH AND 
EAST OF THE COUNTY. HOWEVER...SOME SHOWERS AND THUNDERSTORMS MAY 
AFFECT THE AREA DURING THE NEXT FEW HOURS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3344 9694 3344 9692 3339 9680 3341 9640
      3373 9634 3383 9674 3366 9693

$$

TXC181-250215-
GRAYSON TX-
807 PM CDT TUE APR 24 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
GRAYSON COUNTY...

AT 803 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE VERY HEAVY RAINFALL OVER THE WARNED AREA. ADDITIONAL HEAVY 
THUNDERSTORMS WILL MOVE INTO SOUTHERN GRAYSON COUNTY SOON AND WILL 
CONTINUE TO AFFECT THE COUNTY DURING THE NEXT SEVERAL HOURS. AN 
ADDITIONAL ONE TO TWO INCHES OF RAINFALL IS POSSIBLE WITH THESE 
STORMS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITESBORO...
SHERMAN...POTTSBORO...KNOLLWOOD...DENISON...COLLINSVILLE AND BELLS

EXCESSIVE RUNOFF FROM HEAVY RAINFALL MAY CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3344 9694 3344 9692 3339 9680 3341 9640
      3373 9634 3383 9674 3366 9693

$$

82/JLD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 3:02 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Apr 24, 3:02 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
302 PM CDT TUE APR 24 2007

...SEVERE WEATHER EVENT IN PROGRESS ACROSS NORTH TEXAS...

.DISCUSSION...
UPPER LEVEL LOW IS EJECTING INTO WESTERN KANSAS AND THE OKLAHOMA
PANHANDLE. DRY LINE/COLD FRONT IS ALIGNED JUST WEST OF OUR
FORECAST AREA. THUNDERSTORMS HAVE RAPIDLY DEVELOPED IN THE PRIME
ENVIRONMENT FOR SEVERE WEATHER. 18Z FWD SOUNDING REVEALED THE
CAPPING INVERSION /AND LAYER WITHIN/ COOLED SINCE THE 12Z RAOB. LOW
LEVEL HELICITIES INCREASED BETWEEN 12Z AND 18Z...WITH THE
HODOGRAPH BECOMING MORE FAVORABLE FOR TORNADIC STORMS. HEAVY RAIN
ALREADY IN PROGRESS...AND AS THE SHOWERS/THUNDERSTORMS INCREASE IN
COVERAGE AND CONGEAL OVER OUR SOUTHEAST ZONES...WIDESPREAD
FLOODING WILL BE POSSIBLE. WE HAVE ISSUED A FLASH FLOOD WATCH FOR
AREAS ALONG AND SOUTHEAST OF AN ATHENS TO KILLEEN LINE FROM 00Z TO
12Z WEDNESDAY. SEVERE WEATHER THREAT WILL CONTINUE ACROSS NORTH
TEXAS THROUGH THE REMAINDER OF THE AFTERNOON AND THROUGHOUT THE
EVENING HOURS. ANY STORMS THAT DEVELOP ALONG AND AHEAD OF THE DRY
LINE/COLD FRONT WILL HAVE THE POTENTIAL FOR TORNADOES...LARGE
HAIL...AND DAMAGING WINDS. CURRENTLY...TORNADO WATCHES COVER ALL
BUT OUR SOUTHEAST ZONES. AS WE APPROACH EVENING...A TORNADO WATCH
WILL LIKELY BE ADDED TO INCLUDE THE WACO/TEMPLE/KILLEEN AREAS.

SHOWERS AND THUNDERSTORMS WILL LINGER IN OUR EAST/SOUTHEAST ZONES
THROUGH MID AFTERNOON WEDNESDAY...BEFORE FINALLY SHIFTING INTO
SOUTH TEXAS AND LOUISIANA.

DRY CONDITIONS CAN BE EXPECTED THURS AND INTO EARLY FRIDAY...WITH
HIGHS IN THE MID 70S. CANADIAN/DGEX/ECMWF HAVE COME IN LINE WITH
THE GFS IN REGARDS TO THE FRIDAY NIGHT/SAT MORNING SYSTEM. WE WILL
CARRY SLIGHT CHC AND CHC POPS DURING THIS TIME FRAME. REMAINDER OF
THE EXTENDED FORECAST LOOKS DRY AS MID/UPPER LEVEL RIDGING
DEVELOPS AND SFC HIGH PRESSURE SETTLES INTO THE REGION.

SCHULTZ

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  75  52  75  54 /  60  10  10  10  10
WACO, TX              64  78  50  78  53 /  80  20   0   0  10
PARIS, TX             65  74  51  70  47 /  80  30  10  10  10
DENTON, TX            62  76  50  75  52 /  50  10  10  10  10
MCKINNEY, TX          62  74  52  74  51 /  60  20  10  10  10
DALLAS, TX            64  75  53  76  53 /  70  10  10  10  10
TERRELL, TX           63  75  52  75  52 /  70  20  10  10  10
CORSICANA, TX         64  77  52  77  54 /  80  30  10   0  10
TEMPLE, TX            65  83  52  79  55 /  80  30   0   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR THE FOLLOWING ZONES: TXZ135-145>148-158>162-174-175.

&&
Hazardous weather outlook, Apr 24, 1:51 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR EXPIRATION TIME
NATIONAL WEATHER SERVICE FORT WORTH TX
151 PM CDT TUE APR 24 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
151 PM CDT TUE APR 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

...SIGNIFICANT SEVERE WEATHER EPISODE EXPECTED THROUGH THIS
EVENING...

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS CONTAINING LARGE
HAIL...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES. THE
GREATEST THREAT FOR DISCREET SUPER-CELLS AND POSSIBLE TORNADOES
APPEARS TO BE FROM THIS AFTERNOON INTO MID EVENING...ESPECIALLY IN
AND NEAR THE RED RIVER WHERE SURFACE WINDS MAY TEND TO BACK AROUND
TO THE SOUTHEAST IN CLOSER PROXIMITY TO A SURFACE LOW PRESSURE
SYSTEM EASING EAST INTO WESTERN OKLAHOMA. STORM ACTIVITY SHOULD
CONGEAL MORE INTO A LINEAR SQUALL LINE BY MID EVENING...WITH
DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS.

AS THE UPPER LEVEL SYSTEM PULLS OVER OKLAHOMA...A PACIFIC COLD
FRONT SHOULD SLOWLY PUSHING INTO WESTERN SECTIONS OF NORTH TEXAS
BY MIDNIGHT INTO THE EARLY MORNING HOURS WEDNESDAY. THIS MAY LEND
TO STALLING TRENDS TO THE THUNDERSTORMS OVER SOUTH AND SOUTHEAST
PORTIONS OF NORTH TEXAS. AS A RESULT...WIDESPREAD RAINFALL BETWEEN
2 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS IN EXCESS 4 INCHES MAY
OCCUR SOUTH OF ATHENS...CORSICANA...WACO...KILLEEN LINE. THUS...
FLASH FLOODING WILL BECOME AN INCREASING CONCERN AS THE NIGHT
PROGRESSES...AND INTO EARLY WEDNESDAY MORNING.

RESIDENTS OF NORTH TEXAS SHOULD VERY CLOSELY MONITOR RAPIDLY
CHANGING... HAZARDOUS WEATHER SITUATION AND TAKE NECESSARY
PRECAUTIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL CONTINUE INTO THE MORNING HOURS WEDNESDAY...
NAMELY ACROSS FAR EAST AND SOUTHEAST PORTIONS OF THE AREA.
ISOLATED SEVERE STORMS...LOCALLY HEAVY RAINFALL...AND FLASH
FLOODING WILL STILL BE POSSIBLE OVER THESE AREAS. A FEW STORMS
COULD REMAIN STRONG WITH GUSTY WINDS AND HAIL. STORM ACTIVITY
SHOULD PUSH EAST OUT OF THE AREA BY WEDNESDAY AFTERNOON.

AN UPPER LEVEL DISTURBANCE WILL PROVIDE ANOTHER CHANCE OF STORMS
FRIDAY INTO SATURDAY MORNING. AT THIS TIME...THE SEVERE WEATHER
THREAT IS UNCERTAIN...THOUGH A FEW STORMS COULD BE STRONG WITH
GUSTY WINDS AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS IMMINENT FOR ALL OF NORTH TEXAS THROUGH THIS
EVENING...THEN MAINLY AREAS SOUTHEAST OF PARIS...DALLAS...GATESVILLE
LINE AFTER MIDNIGHT. EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR
WEATHER CONDITIONS VERY CLOSELY THROUGH TONIGHT.

05/

In the hours before

Local storm report, Apr 24, 4:28 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
428 PM CDT TUE APR 24 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     TSTM WND DMG     11 ESE GRANBURY         32.38N  97.61W
04/24/2007                   JOHNSON            TX   BROADCAST MEDIA

            ROOF DAMAGE TO A HOUSE EAST OF PECAN PLANTATION
Local storm report, Apr 24, 4:33 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
433 PM CDT TUE APR 24 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     TSTM WND DMG     CELESTE                 33.29N  96.19W
04/24/2007                   HUNT               TX   AMATEUR RADIO

            TREE LIMBS DOWN
Special weather statement, Apr 24, 4:33 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
433 PM CDT TUE APR 24 2007

TXZ095-242200-
LAMAR TX-
433 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN LAMAR COUNTY

AT 433 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES EAST OF BONHAM...MOVING NORTHEAST AT 40
MPH.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3367 9599 3355 9583 3383 9531 3388 9585

92
Special weather statement, Apr 24, 4:35 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
435 PM CDT TUE APR 24 2007

TXZ130-143-242200-
ERATH TX-HAMILTON TX-
435 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN ERATH COUNTY
  NORTH CENTRAL HAMILTON COUNTY

AT 435 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTH OF HAMILTON...MOVING NORTHEAST AT
30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE HICO.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3192 9832 3179 9820 3196 9788 3214 9803

13
Special weather statement, Apr 24, 4:55 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
455 PM CDT TUE APR 24 2007

TXZ132-144-242230-
SOMERVELL TX-BOSQUE TX-
455 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN BOSQUE COUNTY
  SOUTHEASTERN SOMERVELL COUNTY

AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 22 MILES SOUTHEAST OF STEPHENVILLE...MOVING
NORTHEAST AT 35 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3208 9799 3198 9792 3214 9752 3230 9766

13
Special weather statement, Apr 24, 5:05 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
505 PM CDT TUE APR 24 2007

TXZ103-242230-
DENTON TX-
505 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN DENTON COUNTY

AT 505 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF TROPHY CLUB...MOVING
NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...BARTONVILLE...
CORINTH...CORRAL CITY...CROSS ROADS...DENTON...JUSTIN...
KRUGERVILLE...NORTHLAKE AND SHADY SHORES.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

HEAVY RAINFALL IS RESULTING IN WIDESPREAD FLOODING.  AVOID FLOODED
AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3302 9743 3299 9728 3326 9683 3330 9719

92

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 12:03 PM CDTSevere Thunderstorm WarningFWDYoung57 min
Apr 24, 12:04 PM CDTSpecial Weather StatementFWDParker56 min
Apr 24, 12:16 PM CDTSpecial Weather StatementFWDCooke29 min
Apr 24, 12:27 PM CDTSpecial Weather StatementFWDTarrant33 min
Apr 24, 12:34 PM CDTSpecial Weather StatementFWDStephens26 min
Apr 24, 12:52 PM CDTSevere Thunderstorm WarningFWDYoung53 min
Apr 24, 1:08 PM CDTSpecial Weather StatementFWDHood, Somervell37 min
Apr 24, 1:23 PM CDTSevere Thunderstorm WarningFWDHood, Somervell67 min
Apr 24, 1:27 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant63 min
Apr 24, 1:38 PM CDTSpecial Weather StatementFWDCollin37 min
Apr 24, 1:46 PM CDTTornado WarningFWDHood, Johnson44 min
Apr 24, 1:52 PM CDTSevere Thunderstorm WarningFWDStephens53 min
Apr 24, 2:03 PM CDTSevere Thunderstorm WarningFWDTarrant57 min
Apr 24, 2:04 PM CDTFlash Flood WarningFWDDenton, Tarrant4 hr
Apr 24, 2:10 PM CDTTornado WarningFWDDenton50 min
Apr 24, 2:20 PM CDTTornado WarningFWDTarrant40 min
Apr 24, 2:23 PM CDTTornado WarningFWDStephens28 min
Apr 24, 2:30 PM CDTSevere Thunderstorm WarningFWDDallas60 min
Apr 24, 2:31 PM CDTSevere Thunderstorm WarningFWDJack59 min
Apr 24, 2:34 PM CDTSevere Thunderstorm WarningFWDGrayson28 min
Apr 24, 2:42 PM CDTFlash Flood WatchFWDAnderson, Bell, Falls, Freestone, Henderson, Hill and 6 more16 hr
Apr 24, 2:47 PM CDTSevere Thunderstorm WarningFWDPalo Pinto45 min
Apr 24, 2:52 PM CDTSevere Thunderstorm WarningFWDCollin53 min
Apr 24, 2:54 PM CDTSevere Thunderstorm WarningFWDMontague, Wise66 min
Apr 24, 3:06 PM CDTSpecial Weather StatementFWDLamar24 min
Apr 24, 3:18 PM CDTSpecial Weather StatementFWDMills27 min
Apr 24, 3:35 PM CDTFlash Flood WarningFWDWise3 hr
Apr 24, 3:41 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt64 min
Apr 24, 3:53 PM CDTSpecial Weather StatementFWDHamilton37 min
Apr 24, 4:16 PM CDTSpecial Weather StatementFWDPalo Pinto29 min
Apr 24, 4:33 PM CDTSpecial Weather StatementFWDLamar27 min
Apr 24, 4:35 PM CDTSpecial Weather StatementFWDHamilton25 min
Apr 24, 4:44 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto61 min
Apr 24, 4:55 PM CDTSpecial Weather StatementFWDSomervell35 min
Apr 24, 5:05 PM CDTSpecial Weather StatementFWDDenton25 min
Apr 24, 5:20 PM CDTSevere Thunderstorm WarningFWDParker55 min
Apr 24, 5:22 PM CDTSevere Thunderstorm WarningFWDComanche53 min
Apr 24, 5:48 PM CDTSevere Thunderstorm WarningFWDPalo Pinto12 min
Apr 24, 5:49 PM CDTFlash Flood WarningFWDFannin, Lamar3 hr
Apr 24, 6:04 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens56 min
Apr 24, 6:15 PM CDTSevere Thunderstorm WarningFWDParker60 min
Apr 24, 6:22 PM CDTSevere Thunderstorm WarningFWDDenton53 min
Apr 24, 6:23 PM CDTSpecial Weather StatementFWDComanche37 min
Apr 24, 6:28 PM CDTFlash Flood WarningFWDParker, Wise3 hr
Apr 24, 6:33 PM CDTSevere Thunderstorm WarningFWDTarrant48 min
Apr 24, 6:50 PM CDTSevere Thunderstorm WarningFWDPalo Pinto55 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.